# SDR DALA2017040302776

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND MAIN CABIN FLEXIBLE SEAL ATTACH STRUCTURE IS CORRODED BS 1030, RBL 27 - 32.  MAINTENANCE REPLACED AND VERIFIED INTERCOSTAL IAW DWG 65-54862 REV G.
